# SDR REXA2015090800880

- Difficulty date: September 8, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,823 hours, 12,148 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-506 LEFT SIDE SEAT RAILS HAVE DAMAGE AT FS 437, 629, 661, 661+46, 661+62 & 693.  R & R LT SIDE SEAT RAIL FS 693 IAW AMM 53-00-49-000-801-A07 & 53-00-49-400-801-A07.  CLEANED & TREATED LT SIDE SEAT RAILS FS 437, 629, 661+46 & 661+62 IAW SRM 51-21-06-001-001-A01.
